# SDR AALA201907229022

- Difficulty date: July 20, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737823
- Aircraft serial: 33212
- Aircraft time: 28,904 hours, 11,673 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS ON CLIMBOUT, PASSING 10,000 FT, CABIN ALTITUDE WARNING LIGHT ILLUMINATED AND HORN WENT OFF. PF LEVELLED AIRCRAFT AT 10,000 FT. PNF RAN QRH TO COMPLETION, REGAINING PRESSURIZATION CONTROL IN  MANUAL MODE. MAINTENANCE PERFORMED BITE TEST ON DCPC 1 AND 2 IAW FIM 21-31-00-810-801. NO FAULTS NOTED. TEST OKAY.
